Mixed perverse sheaves on flag varieties of Coxeter groups - Archive ouverte HAL Access content directly
Journal Articles Canadian Journal of Mathematics Year : 2020

Mixed perverse sheaves on flag varieties of Coxeter groups

Abstract

In this paper we construct an abelian category of "mixed perverse sheaves" attached to any realization of a Coxeter group, in terms of the associated Elias-Williamson diagrammatic category. This construction extends previous work of the first two authors, where we worked with parity complexes instead of diagrams, and we extend most of the properties known in this case to the general setting. As an application we prove that the split Grothendieck group of the Elias-Williamson diagrammatic category is isomorphic to the corresponding Hecke algebra, for any choice of realization.
Fichier principal
Vignette du fichier
BE-RE-categories.pdf (766.91 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01719974 , version 1 (28-02-2018)

Identifiers

  • HAL Id : hal-01719974 , version 1

Cite

Pramod N Achar, Simon Riche, Cristian Vay. Mixed perverse sheaves on flag varieties of Coxeter groups. Canadian Journal of Mathematics, 2020, 72 (1), pp.1-55. ⟨hal-01719974⟩
110 View
99 Download

Share

Gmail Mastodon Facebook X LinkedIn More